Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jan 20, 2011, 9:28 AM CST. It took effect at Jan 20, 2011, 6:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 9:28 AM CST (15:28 UTC)
- In effect from
- Jan 20, 2011, 6:00 PM CST
- Expired
- Jan 21, 2011, 11:00 AM CST
- In force
- 17 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
737 WHUS74 KLCH 201528 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 928 AM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY TONIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. STRONG NORTHERLY WINDS WILL FOLLOW IN ITS WAKE WITH POSSIBLE GUSTS TO NEAR GALE FORCE. GMZ450-452-455-470-472-475-202200- /O.NEW.KLCH.SC.Y.0063.110121T0300Z-110121T1500Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 928 AM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
384 WHUS74 KLCH 202218 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 418 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY TONIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. STRONG NORTHERLY WINDS WILL FOLLOW IN ITS WAKE WITH POSSIBLE GUSTS TO NEAR GALE FORCE. GMZ430-432-435-210500- /O.NEW.KLCH.LO.Y.0002.110121T0600Z-110121T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 418 PM CST THU JAN 20 2011 ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * LOW WATER: STRONG NORTHERLY WINDS WILL WILL RESULT IN COASTAL LAKES AND BAYS TIDES RUNNING NEAR 1 FOOT BELOW NORMAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-210500- /O.EXT.KLCH.SC.Y.0063.110121T0000Z-110121T1500Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 418 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHUS74 KLCH 210053 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 653 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY TONIGHT... .A STRONG COLD FRONT CROSSING THE NORTHWEST GULF THIS EVENING WILL BRING STRONG NORTHERLY WINDS WITH POSSIBLE GUSTS TO NEAR GALE FORCE TONIGHT. GMZ430-432-435-211100- /O.EXB.KLCH.SC.Y.0063.000000T0000Z-110121T1200Z/ /O.CON.KLCH.LO.Y.0002.110121T0600Z-110121T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 653 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-211100- /O.CON.KLCH.SC.Y.0063.000000T0000Z-110121T1500Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 653 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
047 WHUS74 KLCH 211216 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 616 AM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING... .HIGH PRESSURE WILL BUILD ACROSS THE AREA TODAY. THIS WILL ALLOW FOR DECREASING WINDS ACROSS THE COASTAL WATERS THIS MORNING. WINDS WILL DIMINISH TO THE 10 TO 15 KNOT RANGE BY THIS AFTERNOON. GMZ430-432-435-211800- /O.EXP.KLCH.SC.Y.0063.000000T0000Z-110121T1200Z/ /O.CON.KLCH.LO.Y.0002.000000T0000Z-110121T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 616 AM CST FRI JAN 21 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-211800- /O.EXT.KLCH.SC.Y.0063.000000T0000Z-110121T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 616 AM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
377 WHUS74 KLCH 211700 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1100 AM CST FRI JAN 21 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON... GMZ450-452-455-470-472-475-211800- /O.CAN.KLCH.SC.Y.0063.000000T0000Z-110121T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1100 AM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ430-432-435-211800- /O.CON.KLCH.LO.Y.0002.000000T0000Z-110121T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1100 AM CST FRI JAN 21 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. TIDE READINGS ARE CURRENTLY NEAR OR BELOW -1.0 FT MLLW...BUT WILL BEGIN RISING EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ 13
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 5:54 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Jan 20, 5:54 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CST THU JAN 20 2011 .DISCUSSION...12Z TAF ISSUANCE. && .AVIATION... MVFR TO VFR CIGS THIS MORNING AT ALL LOCATIONS WILL CONTINUE AND MAY EVEN LOWER SOME MORE THIS MORNING. COLD FRONT THIS MORNING LOCATED NEAR A KTRL TO KJCT LINE WILL MOVE RAPIDLY TO THE EAST DURING THE DAY. SOME OF THE GUIDANCE IS BREAKING OUT SHRA IN ADVANCE OF THE FRONT. AT THIS TIME THE ONLY PRECIPITATION OF NOTE IS NEAR KDFW. WILL MAINTAIN THE VCSH IN THE GOING TAFS AND INCLUDE A PROB30 ALONG THE FRONT. THERE WILL BE AN ABRUPT INCREASE IN THE WIND SPEEDS IN THE WAKE OF THE FRONT. TIMING WILL HAVE TO ADJUSTED AS THE DAY PROGRESSES...HOWEVER AT THIS TIME EXPECTING FRONT TO KAEX AND KBPT AROUND 210000Z OR SHORTLY BEFORE. KLCH BETWEEN 210000Z AND 210200Z. TOWARDS KLFT AND KARA TIMING WILL BE BETWEEN 210300Z AND 210500Z. BRAZZELL && .PREV DISCUSSION... /ISSUED 417 AM CST THU JAN 20 2011/ DISCUSSION... LATEST SFC ANALYSIS SHOWS A COLD FRONT EXTENDING FROM THE OZARKS SWWD TO LOW PRESSURE OVER CNTL TX. MEANWHILE WATER VAPOR IMAGERY SHOWS A SHORTWAVE MOVING OUT OF THE SRN ROCKIES TOWARD THE SRN PLAINS. ACROSS THE FORECAST AREA...SFC OBS AND SATELLITE IMAGERY SHOW LOW CLOUDS SHROUDING THE REGION AS GOOD LOW-LEVEL MOISTURE IS TRAPPED BELOW A GOOD INVERSION AROUND H9. SOME RESTRICTIONS TO VISIBILITY ARE NOTED...BUT NONE ARE STRONG ENOUGH ATTM TO WARRANT ANY FOG MENTION IN THE GRIDS/ZONES. REGIONAL 88DS ARE PPINE WITH A DRY AIRMASS LINGERING ABOVE H9. LATEST SUITE OF MODEL RUNS CONTINUE TO EXHIBIT A PROGRESSIVE PATTERN WITH SYSTEMS AFFECTING THE FORECAST AREA TODAY AND AGAIN ON MONDAY. SHORTWAVE MOVING OUT THE ROCKIES WILL PUSH THE SRN PLAINS COLD FRONT INTO THE FORECAST AREA THIS AFTERNOON...EXITING THE ERN ZONES AFTER DARK. FORECAST SOUNDINGS INDICATE ATMOSPHERIC MOISTENING UP THROUGH ABOUT H7 WITH HIGHEST MOISTURE NOTED ACROSS THE NRN ZONES...THUS POPS ARE TRENDED FROM LOW END POPS NEAR THE COAST TO GOOD CHANCE FOR THE NRN TIER OF ZONES. POPS GRADUALLY TRENDED TO ZERO TONIGHT AS THE FRONT DEPARTS AND DRIER AIR BEGINS TO FILTER OVER THE REGION. MAIN FORECAST ISSUE THEN BECOMES TEMPS WITH COLD AIR OF SRN CANADIAN ORIGIN BUILDING OVER. MINS TONIGHT WILL BE BORDERLINE FREEZING OVER THE NRN 1/2 OF THE AREA...AND THUS HAVE HELD OFF ON ISSUING A FREEZE WARNING ATTM TO ALLOW DAY SHIFT TO FURTHER REFINE OVERNIGHT TEMPS. MUCH COLDER READINGS EXPECTED FRIDAY NIGHT WITH MINS IN THE 20S ALL BUT NEAR THE COAST. DRY WEATHER WILL PERSIST INTO THE WEEKEND AS 2RY FRONT CROSSES THE REGION ON SATURDAY BUT WITH ANY REASONABLE MOISTURE REMAINING WELL TO OUR NORTH. LONGER-RANGE MODELS HAVE FALLEN OUT OF AGREEMENT ON TIMING OF NEXT SYSTEM AS GFS HAS PUSHED AHEAD OF THE ECMWF. FOR NOW HAVE GONE WITH THE SLOWER EUROPEAN WHICH BRINGS THE FRONT...AND BEST CHANCE FOR RAIN...ACROSS THE AREA ON MONDAY. TEMPS BEHIND THIS SYSTEM LOOK TO BE A LITTLE WARMER WITH MORE OF A GREAT LAKES ORIGIN... ALTHOUGH LOWS WILL STILL BE AROUND FREEZING FOR THE NRN ZONES ON WEDNESDAY MORNING. MARINE... SCA CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS BEGINNING THIS EVENING...OR JUST BEYOND THE CRITERIA WINDOW...AS STRONG NRLY FLOW DEVELOPS BEHIND THE FRONT. HAVE INSERTED CAUTION WORDING FOR THIS AFTERNOON IN THE CWF AS WIND SPEEDS ARE EXPECTED TO INCREASE TO 15-20 KNOTS WITHIN THE 12 HOUR WINDOW. && .PRELIMINARY POINT TEMPS/POPS... KLCH 62 35 50 28 58 / 40 20 0 0 0 KBPT 63 35 51 29 58 / 40 20 0 0 0 KAEX 57 31 48 27 55 / 50 30 0 0 0 KLFT 62 37 49 30 57 / 40 30 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 20, 5:28 AM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 528 AM CST THU JAN 20 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-211130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 528 AM CST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL CONTINUE TO AFFECT PORTIONS OF THE AREA THIS MORNING AS GULF MOISTURE CONTINUES TO INCREASE OVER THE LOWER LEVELS OF THE ATMOSPHERE. A COLD FRONT WILL MOVE INTO THE FORECAST AREA THIS AFTERNOON AND CROSS THROUGH THIS EVENING...ACCOMPANIED BY SCATTERED SHOWERS. STRONG OFFSHORE WINDS CAN BE EXPECTED BEHIND THE FRONT OVER THE COASTAL WATERS...AND A SMALL CRAFT ADVISORY IS LIKELY TO BE ISSUED FOR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY WEATHER BEHIND THE FRONT IS ON TAP FOR FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS OVER THE REGION. VERY COLD CONDITIONS ARE EXPECTED FOR FRIDAY NIGHT AND SATURDAY MORNING WITH ALL BUT THE COAST LIKELY TO SEE LOWS IN THE 20S. RAIN CHANCES RETURN ON SUNDAY AHEAD OF ANOTHER FRONTAL BOUNDARY...FORECAST TO CROSS THE AREA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 4:18 PM CST | Low Water Advisory | LCH | 20 hr | |
| Jan 20, 4:27 PM CST | Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 12 hr |
| Jan 20, 4:27 PM CST | Wind Advisory | LCH | Lafayette, Saint Martin | 12 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.